Ver todas las categorías

CVS Health - Cápsulas para el resfrío y la gripe fuertes, potencia máxima, paquete combinado para el día y la noche, 20 u. para el día, 10 u. para la noche

5.0
(2)
Compre 1, lleve 1 al 50%
Solo en tiendas
CVS Health - Cápsulas para el resfrío y la gripe fuertes, potencia máxima, paquete combinado para el día y la noche, 20 u. para el día, 10 u. para la noche
30 u., .04 lb. N.° de artículo: 181292

Elegible para HSA/FSA

  • Includes 20 daytime and 10 nighttime caplets
  • Temporarily relieves symptoms of the common cold and flu
  • Features a pain reliever, cough suppressant, expectorant, and nasal decongestant
  • Usar según las indicaciones
  • Night time caplets suppress coughing for better sleep

If you're dealing with the symptoms of a cold or flu, the CVS Health Max Strength Severe Cold & Flu Day & Night Combo Pack offers helpful relief. This combo pack includes 20 daytime and 10 night time capsules so you can go on about your day and then get restful sleep at night. Typical symptoms of the common cold include sneezing, coughing, runny nose, and a sore throat. With these caplets, you'll begin to feel better, faster. Take them as directed for the best results.

The daytime caplets included in the combo pack are easy to swallow and provide help for symptoms like headache, minor aches and pains, and a sore throat. A combination of a pain reliever, fever reducer, cough suppressant, nasal decongestant, and expectorant will help you get relief from the many troublesome symptoms of the cold and flu. The day time caplets help to effectively loosen mucus and thin the bronchial secretions to make your coughs more productive.

When it comes to getting nighttime relief, take the included night time capsules to help keep your cough under control. These caplets also help with the nagging, persistent symptoms of a runny nose and constant sneezing, all so you can get a better night's rest. Be sure to follow the directions and do not take more than 10 caplets over a 24-hour period. If you experience any serious side effects such as difficulty breathing, confusion or dizziness, or severe vomiting, seek medical attention immediately.

Ingredientes

corn starch, crospovidone, FD&C red #40 aluminum lake, FD&C yellow #6 aluminum lake, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium starch glycolate, stearic acid, talc, titanium dioxide corn starch, croscarmellose sodium, crospovidone, FD&C blue #1 aluminum lake, FD&C blue #2 aluminum lake, iron oxide yellow, magnesium stearate, methacrylic acid and ethyl acrylate copolymer, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium bicarbonate, stearic acid, talc, titanium dioxide
Indicaciones
do not take more than directed do not take more than 12 caplets in any 24-hour period adults and children 12 years of age and over: take 2 caplets every 4 hours children under 12 years of age: do not use

Advertencias

Dose every 4 hours.

Do not take DAY TIME and NIGHT TIME caplets at the same time. Do not take more than a total of 10 caplets in a 24-hour period. Ingerir solo como se indica.

Advertencias

  • Advertencia sobre la salud hepática: este producto contiene acetaminophen. Puede sufrir daño hepático grave si toma
  • with other drugs containing acetaminophen
  • more than 4,000 mg of acetaminophen in 24 hours
  • 3 o más bebidas con alcohol al día mientras usa este producto
  • Aviso de alergias: El acetaminofén puede causar reacciones graves en la piel. Symptoms may include: blisters, rash, skin reddening
  • If a skin reaction occurs, stop use and seek medical help right away
  • Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato.

No usar

  • with any other drug containing acetaminophen (prescription and nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
  • with any other product containing diphenhydramine, even one used on skin (NIGHT TIME only)
  • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
  • if you have ever had an allergic reaction to these products or any of their ingredients

Consulte al médico antes de usarlo si padece

  • liver disease
  • enfermedad cardíaca
  • hipertensión
  • trastornos de la tiroides
  • diabetes
  • trouble urination due to an enlargement of the prostate gland
  • glaucoma (NIGHTTIME only)
  • a breathing problem such as emphysema or chronic bronchitis (NIGHTTIME only)
  • persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema(DAYTIME only)
  • cough that occurs with too much phlegm (mucus) (DAYTIME only)

Consulte a un médico o farmacéutico antes de usar si está

  • taking the blood thinning drug warfarin
  • taking sedatives or tranquilizers (NIGHTTIME only)

Al utilizar este producto,

  • do not use than directed
  • excitability may occur, especially in children (NIGHT TIME only)
  • marked drowsiness may occur (NIGHT TIME only)
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • avoid alcoholic drinks (NIGHT TIME only)
  • be careful when driving a motor vehicle or operating machinery (NIGHT TIME only)

Deje de usarlo y consulte a su médico si

  • nervousness, dizziness, or sleeplessness occur
  • pain, nasal congestion, or cough gets worse or lasts more than 7 days
  • la fiebre empeora o dura más de 3 días
  • presenta enrojecimiento o hinchazón
  • aparecen nuevos síntomas
  • cough comes back or occurs with rash or headache that lasts. Estos podrían ser indicios de una afección grave. (DAY TIME only)

Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo.

Mantener fuera del alcance de los niños. Overdose warning: In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any sign or symptoms.

If taking NIGHTTIME and DAYTIME products, carefully read each section to ensure correct dosing. Do not take DAY & NIGHT at the same time.

Otra información

  • store at 20-25°C (68-77°F) in a dry place
  • retain carton for complete product information and warnings.
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

(2)
Compre 1, lleve 1 al 50%
Solo en tiendas